Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acute stomach pain, movement in stomach, constipation. Cremaffin syrup prescribed. KUB test done, normal. Treatment?

I am female aged around 50. I had acute stomach ache a few days ago. I went KUB test ( Ultrasound ) which was normal.I still have pain in stomach which moves in stomach sometimes right, left and back. I also have constipation since last three days. Some one suggested to have Cremaffin syrup. Please guide. Email address: YYYY@YYYY
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello! Welcome to HCM.
Yes, constipation can cause crampy pain in abdomen.
You haven't mentioned about fever.
Syp. Cremaffin is advisable if there is no abdominal distension.
I would recommend you to avoid hot/spicy food, bakery products, late night meals & alcohol.
Drink plenty of water & start regular exercise.
Consult your doctor if febrile/abdominal distension.
Hope this helps.
Wish you speedy recovery.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor